MAUDE Adverse Event Report: SIENTRA INC VIALITY¿ LIPOASPIRATE WASH SYSTEM; FAT TRANSFER

SIENTRA INC VIALITY¿ LIPOASPIRATE WASH SYSTEM; FAT TRANSFER
Model Number VIALITY-1400
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sientra complaint #: (b)(4).Patient age defaulted to 99 as no patient information was provided.Sientra was unable to perform an evaluation as the device was discarded by the customer.Sientra will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device discarded.
 
Event or Problem Description
Doctor performed a re-construction case using viality and he could not get suction to work to the strength he needed it.They tried to push down the access cap and still were told nothing was helping.Customer ended up using another unit and everything worked fine.
 
Additional Manufacturer Narrative
Sientra complaint#: (b)(4).Sientra was able to perform investigation on lot/batch retained by the manufacturer and determined by r&d that the a-ring can become twisted when the device was under vacuum or can move during setup/transportation.Loss of vacuum or inability to generate vacuum leads to no risks of patient safety.The gasket design was updated to be an off the shelf round a-ring instead of a custom square gasket.Engineering study (b)(4) was performed and showed improvement in vacuum cycling.New design was implemented on (b)(6) 2023.It is most likely the root cause was the a-ring was out of position or possibly twisted not allowing for the lid to sit flush.This is a known issue and has been addressed.Sientra will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VIALITY¿ LIPOASPIRATE WASH SYSTEM
Common Device Name
FAT TRANSFER
Manufacturer (Section D)
SIENTRA INC
3333 michelson dr
suite 650
irvine CA 92612
Manufacturer (Section G)
SIENTRA INC
3333 michelson dr
suite 650
irvine CA 92612
Manufacturer Contact
denise dajles
8055628401
MDR Report Key17272991
Report Number1651189-2023-05085
Device Sequence Number3566932
Product Code QKL
UDI-Device Identifier00810076894621
UDI-Public00810076894621
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
BK190433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVIALITY-1400
Device Catalogue NumberVIALITY-1400
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/15/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown